Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking Alprazolam for tachycardia. High heart rate and chest burning after meals. Help

Even when i am resting i suddenly get tachycardia .I take bwnzodiazepines( Alprazolam 0.5mg)every night. Also after having meals i get very high heart rate and burning sensation in chest .Whwn i am in some stressful situation my both hands specially ular side become numb and in my mind i feel horrible almost dizzy which gets better after i take Etizolam(0.5 mg)plz help me
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi ,
Welcome to HCM ,
i would like to suggest following thing , please try it on regular base , it will definately help you ,
- Take bland diet ,
- Take good quantity of fresh fruits, fresh green leafy vegetables, pulses, legumes, nuts like almond, wall nut, soybeans, lentils.
- Take whole grain food like brown bread, brown rice, whole wheat, oatmeal, popcorn, seafood like sea fish salmon, tuna, lean poultry etc.
- Avoid saturated food item like fried food, ghee, butter, red meat, organ meat like liver, kidney and seafood like prawns, crabs, egg yellow if you are non-vegetarian.
- Reduce table salt and avoid bakery items, fried food, sweets, and ice cream.
- Take low fat dairy foods like skimmed milk, low fat yogurt, and low fat cheese.
- Avoid tea / coffee
Exercise :
-do regular walking 30 min/day
-do stress relaxing yogas ,
Addiction :
- Say BIG NO to any form of addiction ,
- no alcohol please
take care
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor